A (2+ 1)-dimensional Kadomtsev–Petviashvili equation with competing dispersion effect: Painlevé analysis, dynamical behavior and invariant solutions S Malik, H Almusawa, S Kumar, AM Wazwaz, MS Osman Results in Physics 23, 104043, 2021 | 114 | 2021 |
Abundant closed-form solutions and solitonic structures to an integrable fifth-order generalized nonlinear evolution equation in plasma physics S Kumar, H Almusawa, I Hamid, MA Abdou results in physics 26, 104453, 2021 | 75 | 2021 |
Mathematical structure of mosaic disease using microbial biostimulants via Caputo and Atangana–Baleanu derivatives P Kumar, VS Erturk, H Almusawa Results in Physics 24, 104186, 2021 | 55 | 2021 |
Optical soliton solutions for the coupled conformable Fokas–Lenells equation with spatio-temporal dispersion W Kallel, H Almusawa, SM Mirhosseini-Alizamini, M Eslami, ... Results in Physics 26, 104388, 2021 | 51 | 2021 |
Some more closed-form invariant solutions and dynamical behavior of multiple solitons for the (2+ 1)-dimensional rdDym equation using the Lie symmetry approach S Kumar, H Almusawa, A Kumar Results in Physics 24, 104201, 2021 | 51 | 2021 |
On global behavior for complex soliton solutions of the perturbed nonlinear Schrödinger equation in nonlinear optical fibers MS Osman, H Almusawa, KU Tariq, S Anwar, S Kumar, M Younis, WX Ma Journal of Ocean Engineering and Science 7 (5), 431-443, 2022 | 48 | 2022 |
Solitonic, quasi-periodic, super nonlinear and chaotic behaviors of a dispersive extended nonlinear Schrödinger equation in an optical fiber F Ali, A Jhangeer, M Muddassar, H Almusawa Results in Physics 31, 104921, 2021 | 47 | 2021 |
A novel analytical algorithm for generalized fifth-order time-fractional nonlinear evolution equations with conformable time derivative arising in shallow water waves OA Arqub, M Al-Smadi, H Almusawa, D Baleanu, T Hayat, M Alhodaly, ... Alexandria Engineering Journal 61 (7), 5753-5769, 2022 | 44 | 2022 |
Protracted study on a real physical phenomenon generated by media inhomogeneities H Almusawa, KK Ali, AM Wazwaz, MS Mehanna, D Baleanu, MS Osman Results in Physics 31, 104933, 2021 | 42 | 2021 |
New soliton configurations for two different models related to the nonlinear Schrödinger equation through a graded-index waveguide H Almusawa, N Alam, M Fayz-Al-Asad, MS Osman AIP Advances 11 (6), 2021 | 40 | 2021 |
M‐Polynomials and Topological Indices for Line Graphs of Chain Silicate Network and H‐Naphtalenic Nanotubes M Irfan, HU Rehman, H Almusawa, S Rasheed, IA Baloch Journal of Mathematics 2021 (1), 5551825, 2021 | 39 | 2021 |
Bifurcation study and pattern formation analysis of a nonlinear dynamical system for chaotic behavior in traveling wave solution A Jhangeer, H Almusawa, Z Hussain Results in Physics 37, 105492, 2022 | 37 | 2022 |
Linear and nonlinear effects analysis on wave profiles in optics and quantum physics PR Kundu, H Almusawa, MRA Fahim, ME Islam, MA Akbar, MS Osman Results in Physics 23, 103995, 2021 | 36 | 2021 |
On the conservation laws and exact solutions to the (3+ 1)-dimensional modified kdv-zakharov-kuznetsov equation A Akbulut, H Almusawa, M Kaplan, MS Osman Symmetry 13 (5), 765, 2021 | 35 | 2021 |
Abundant analytical soliton solutions and Evolutionary behaviors of various wave profiles to the Chaffee–Infante equation with gas diffusion in a homogeneous medium S Kumar, H Almusawa, I Hamid, MA Akbar, MA Abdou Results in Physics 30, 104866, 2021 | 33 | 2021 |
A study of the soliton solutions with an intrinsic fractional discrete nonlinear electrical transmission line H Almusawa, A Jhangeer Fractal and Fractional 6 (6), 334, 2022 | 31 | 2022 |
Fractional derivative-based performance analysis to Caudrey–Dodd–Gibbon–Sawada–Kotera equation A Jhangeer, H Almusawa, RU Rahman Results in Physics 36, 105356, 2022 | 29 | 2022 |
A study of Bogoyavlenskii’s (2+ 1)-dimensional breaking soliton equation: Lie symmetry, dynamical behaviors and closed-form solutions S Kumar, H Almusawa, SK Dhiman, MS Osman, A Kumar Results in Physics 29, 104793, 2021 | 25 | 2021 |
A Lie group integrator to solve the hydromagnetic stagnation point flow of a second grade fluid over a stretching sheet MS Hashemi, H Rezazadeh, H Almusawa, H Ahmad AIMS Mathematics 6 (12), 13392-13406, 2021 | 25 | 2021 |
Endpoint Approximation of Standard Three-Step Multi-Valued Iteration Algorithm for Nonexpansive Mappings N Sharma, LN Mishra, VN Mishra, H Almusawa Applied Mathematics and Information Sciences 15 (1), 73-81, 2021 | 24 | 2021 |